# SDR REXA2021120701107

- Difficulty date: November 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 22R BETWEEN FS 310 TO FS 349	C/A: REMOVED AND REPLACED STRINGER 22R IAW CRJ 900 SRM 53-00-03-201-001-A02, FUSELAGE STRINGER REPAIRS.
